# SDR IPXA2021031166722

- Difficulty date: February 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70881
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3LONGERON 52 END FITTING HAS CORROSION BETWEEN STA.6-85 TO 6-90.REMOVED,FABRICATED AND REPLACED LONGERON 52 END FITTING IAW SRM 51-33-01 AND 51-33-01 (MINOR).
